| Model Number |
MMT-723NAB |
| Medical Device Problem Codes |
Failure to Cycle (1142); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had a compromised force sensor system alarm; the insulin squirted out during the manual prime process and the drive support cap was sticking out.The customer¿s blood glucose level was unknown at the time of the incident.The customer stated that the insulin continued to drip after motor stops during the manual prime process.The customer was unable to exit the preparing to prime loop.The customer stated that the rewind message occurred after an alarm or alert.The customer stated that they were stuck in rewind complete/bolus delivery loop.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.